RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 2, Pages 83–90 (Mi izv2660)  

This article is cited in 8 scientific papers (total in 8 papers)

On the problem of reconstructing the coefficients of convergent multiple function series

L. D. Gogoladze

Tbilisi Ivane Javakhishvili State University

Abstract: We prove a theorem on the reconstruction of the coefficients of rectangularly convergent multiple function series.

DOI: https://doi.org/10.4213/im2660

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:2, 283–290

Bibliographic databases:

UDC: 517.521
MSC: 42B08, 42A20
Received: 14.06.2007

Citation: L. D. Gogoladze, “On the problem of reconstructing the coefficients of convergent multiple function series”, Izv. RAN. Ser. Mat., 72:2 (2008), 83–90; Izv. Math., 72:2 (2008), 283–290

Citation in format AMSBIB
\Bibitem{Gog08}
\by L.~D.~Gogoladze
\paper On the problem of reconstructing the coefficients of convergent multiple function series
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 2
\pages 83--90
\mathnet{http://mi.mathnet.ru/izv2660}
\crossref{https://doi.org/10.4213/im2660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2413650}
\zmath{https://zbmath.org/?q=an:1152.42303}
\elib{https://elibrary.ru/item.asp?id=11570595}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 2
\pages 283--290
\crossref{https://doi.org/10.1070/IM2008v072n02ABEH002401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000256185100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44249124033}


Linking options:
  • http://mi.mathnet.ru/eng/izv2660
  • https://doi.org/10.4213/im2660
  • http://mi.mathnet.ru/eng/izv/v72/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Plotnikov, “Quasi-measures on the group $G^m$, Dirichlet sets, and uniqueness problems for multiple Walsh series”, Sb. Math., 201:12 (2010), 1837–1862  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. G. Plotnikov, “Coefficients of convergent multiple Walsh-Paley series”, Sb. Math., 203:9 (2012), 1295–1309  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. N. Kholshchevnikova, “Countably multiple null series”, Proc. Steklov Inst. Math., 280 (2013), 280–291  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. M. G. Plotnikov, “$\lambda$-Convergence of Multiple Walsh–Paley Series and Sets of Uniqueness”, Math. Notes, 102:2 (2017), 268–276  mathnet  crossref  crossref  mathscinet  isi  elib
    5. G. G. Gevorkyan, “Uniqueness theorems for Franklin series”, Proc. Steklov Inst. Math., 303 (2018), 58–77  mathnet  crossref  crossref  isi  elib
    6. Plotnikov M., “V-Sets in the Products of Zero-Dimensional Compact Abelian Groups”, Eur. J. Math., 5:1, SI (2019), 223–240  crossref  mathscinet  isi  scopus
    7. Kholshchevnikova N., “the Union Problem and the Category Problem of Sets of Uniqueness in the Theory of Orthogonal Series”, Real Anal. Exch., 44:1 (2019), 65–76  crossref  isi
    8. G. G. Gevorkyan, “Uniqueness theorems for one-dimensional and double Franklin series”, Izv. Math., 84:5 (2020), 829–844  mathnet  crossref  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:381
    Full text:138
    References:48
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021